# SDR MALA976006

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SMOKE NOTED COMING FROM WINDOW SIDE LIGHT.  REMOVED BULB AND SMOKE CEASED.  WINDOW LIGHTING DEFERRED AS PER MEL 33-20-1C.
